Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Safe Withdrawal Methods For Omnacortil In Children

My son is 8 year old doctor has advised him to nebulize with budecort .5mg and levolin .36mg with omnacortil tab...omnacortil is advised for 3 days in BD... I am a little bit of confused as doctor had told me that omnacortil tab can't be started or stopped suddenly, after 3 days he will tell me how to stop the omnacortil tab. Kindly tell me what is the reason for the said traement and how omnacortil tab will be stopped?
Wed, 2 Sep 2015
Report Abuse
Homeopath 's  Response
Any steroid should stop by the process of tapering the dose, you should not stop suddenly, it may caucuses sudden increase of symptoms. So gradually decrease the dose and then stop completely.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Safe Withdrawal Methods For Omnacortil In Children

Any steroid should stop by the process of tapering the dose, you should not stop suddenly, it may caucuses sudden increase of symptoms. So gradually decrease the dose and then stop completely.